# SDR DL72W951568

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65727842
- Condition: Damaged
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSP, AN ELONGATED HOLE WAS DISCOVERED IN THE 4TH ACCESS PANEL FROM O/B.  REPAIRED PER SRM 55-10-3.  DURING SHOP INSP, AN UNIDENTIFIED REPAIR WAS DISCOVERED ON THE LWR SKIN 12 INCHES FROM I/B END.  REPAIRED PER SRM 55-20-3 FOR RIGHT ELEVATOR ASSEMBLY.
